MAUDE Adverse Event Report: MENTOR TEXAS LAMIS 16GA X 15CM INFILTRATION CANNULA; SYSTEM, SUCTION, LIPOPLASTY

MENTOR TEXAS LAMIS 16GA X 15CM INFILTRATION CANNULA; SYSTEM, SUCTION, LIPOPLASTY
Model Number BN1606
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: na.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a lamis 16ga x 15cm infiltration cannula was found to be leaking at the hub by the end user.The device was not in use at the time, and there was no reported patient involvement.
 
Additional Manufacturer Narrative
On october 12, 2020, photo evaluation was completed.Upon visual evaluation of the image provided in the complaint, no apparent damage or visual anomalies were observed and no leakage was observed from the hub.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On august 31, 2020, mentor became aware that field g5 for "pma/ 510(k)" was inadvertently left blank under the previous initial submission.It has been updated on this form.Manufacturer¿s reference number: (b)(4).

Brand Name
LAMIS 16GA X 15CM INFILTRATION CANNULA
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10459799
Report Number1645337-2020-10662
Device Sequence Number2391439
Product Code MUU
UDI-Device Identifier00081317022565
UDI-Public00081317022565
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K981172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2024
Device Model NumberBN1606
Device Catalogue NumberBN1606
Device Lot Number18083001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2020
Supplement Date Received by Manufacturer08/31/2020
10/12/2020
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date08/31/2020
10/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1